New Reproducing Kernel Hilbert Spaces on Semi-Infinite Domains with Existence and Uniqueness Results for the Nonhomogeneous Telegraph Equation
We introduce new reproducing kernel Hilbert spaces on a semi-infinite domain and demonstrate existence and uniqueness of solutions to the nonhomogeneous telegraph equation in these spaces if the driver is square-integrable and sufficiently smooth.
J. S. Hassan and D. E. Grow, "New Reproducing Kernel Hilbert Spaces on Semi-Infinite Domains with Existence and Uniqueness Results for the Nonhomogeneous Telegraph Equation," Mathematical Methods in the Applied Sciences, vol. 43, no. 17, pp. 9615-9636, Wiley, Nov 2020.
The definitive version is available at https://doi.org/10.1002/mma.6627
Mathematics and Statistics
Keywords and Phrases
existence and uniqueness; reproducing kernel Hilbert spaces; telegraph equation
International Standard Serial Number (ISSN)
Article - Journal
© 2021 Wiley, All rights reserved.
30 Nov 2020